# SDR ASAA2018100826359

- Difficulty date: October 3, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 17,829 hours, 5,815 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 32912382
- Part serial: 9769
- Condition: Noisy
- Location: Apu
- Part time: 4,866 hours, 9,579 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FA REPORTS HEARING LOUD METALLIC BANGING NOISE FROM RIGHT AFT LOWER AIRCRAFT. GROUNDED - YES. REMOVED AND REPLACED SURGE CONTROL VALVE REF AMM 49-52-41. IN ADDITION REMOVED AND REPLACED THE STARTER-GENERATOR AND LUBE FILTERS. REF AMM 49-91-12. TWO CB'S RESET. OPS/LEAK CHECK GOOD FOR BOTH FILTERS AND SURGE CONTROL VALVE.
